# SDR DL757952324

- Difficulty date: May 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N641DL
- Make and model: Boeing 757232
- Aircraft serial: 23995
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Nr 3 Le Slat
- Component: 114N4004145
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRAILING EDGE WEDGE DELAMINATED.  REPLACED TRAILING EDGE WEDGE PER SRM 57-43-02 FIG. 202, DURING SHOP INSPECTION OF NR 3 L/E SLAT.
